# SDR USAA951065

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834611
- Condition: Corrosion
- Location: Bs 328-344
- Part time: 17,472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .5 INCH BY 16 INCH CORROSION RBL 12 STATION 328 TO STATION 344.  FABRICATED INTERCOSTAL.  REPAIRED PER BOEING DRAWING 65-45234.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (M)
